Results 1 to 2 of 2
prednisone
  1. #1
    jukebox3 is offline Junior Member
    Join Date
    Apr 2008
    Posts
    39

    Default prednisone

    Why does prednisone make you shake?. My hands are visibly trembling, and my insides feel the same way. Only on 10 mg of prednisone. Does anyone else feel like they are having constant anxiety attack from inside out?

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by jukebox3 View Post
    Why does prednisone make you shake?. My hands are visibly trembling, and my insides feel the same way. Only on 10 mg of prednisone. Does anyone else feel like they are having constant anxiety attack from inside out?



    That can be a side effect of prednisone. Depending on the severity of the problem you might consider calling the dr's office and speaking to the nurse at least. 10mg is not a huge dose, but I don't know how bad your symptoms are.

    You can click on the highlighted PREDNISONE in your post. Scroll down the information that comes up to the section on side effects and you will find this. What action you take depends on the severity of the problem. Hope all goes well for you.

    I hate prednisone, have taken it on and off for many years. Use it if needed but try to find other things that will help if possible. It has lots of side effects, some more unpleasant than others. You should read the aforementioned information about prednisone for your own benefit. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22